Top answers from doctors based on your search:
Disclaimer

allergic reaction to cefdinir

A male asked:
Dr. Donald Alves
23 years experience Emergency Medicine
Could be: Should discuss this w/your dr to confirm, but if having rash/hives/swelling, then yes, allergic to cephalosporins also.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 28-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Penicillin: If u had penicillin before, no need to worry.
A female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Unlikely: This is not likely to be an allergic reaction, but rather a local irritant effect. However, if you are unsure or there are any other symptoms developi ... Read More
A male asked:
Dr. Anthony Rooklin
48 years experience Allergy and Immunology
Can be: An allergic reaction to an antibiotic can take up to a few weeks to resolve. I doubt that you are reacting to the cefdinir. As long as the symptoms ... Read More
2
2 thanks
A 33-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Uti's: Recurrent uti can occur after vaginal intercourse,taking baths instead of showers,wearing very tight jeans,or from structural anatomic abnormalities o ... Read More
1
1 thank
A member asked:
Dr. Amrita Dosanjh
35 years experience Pediatrics and Pediatric Pulmonology
MGt: The allergic reaction to Amoxicillin can still be the cause of this rash, but a new drug allergy is also possible. He should be treated with an antihi ... Read More
1
1 thank
A 18-year-old male asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Anaphylaxis: If you are allergic it will happen immediately, but you may still have a delayed reaction, such as a rash within says of starting the antibiotic.
1
1 thank
A 37-year-old member asked:
Dr. Martin Raff
55 years experience Infectious Disease
Different drugs: Omnicef (cefdinir) is a cephalosporin antibiotic and Azithromycin is in an entirely different class of drugs. There should be no cross reactions alle ... Read More
A 25-year-old female asked:
Dr. Robert Jackson
42 years experience Dermatology
Was: Was your nose like this before starting the medication?
1
1 thank
A 36-year-old female asked:
Dr. Yash Khanna
56 years experience Family Medicine
IT IS SAFE: Penicillins which includes Amoxicillin are related structurally to cephalosporins like omnicef, (cefdinir) and a result of that there is a cocenn that ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month